# SDR NWAA071996739

- Difficulty date: May 17, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 73,897 hours, 16,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FRAME AT BS 2000 FROM S11R TO S12R.  REPAIRED PER EA 67-209715.
